Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: to Ed_Uk Jeroen

Posted by ed_uk2010 on March 4, 2018, at 16:59:12

In reply to Re: to Ed_Uk, posted by Jeroen on March 4, 2018, at 15:42:52

Hi J,

>Ed, friend, ok this will sound bit crazy.

It really doesn't sound crazy at all.

It sounds like you're suffering from chronic anxiety and tension, and also from low mood.

To be honest, I'm not that keen on the idea of taking more antipsychotics, unless you actually still have psychotic symptoms even on Abilify 400mg/month. Some people seem to benefit from taking two antipsychotics if they still have psychotic symptoms on a full dose of one antipsychotic.

Here is a list of symptoms which are most likely to be helped by taking additional antipsychotics...

1. Frequently hearing voices, or having other hallucinations. People often hear voices talking about them, or to them, even when no one is there.

2. Very strange thoughts, for example, someone might think that people are trying to kill them. Sometimes, these thoughts might cause the person to become aggressive or violent.

3. Feeling like there are strange hidden messages for you in things you see, read or hear.

4. Jumbled speaking which doesn't make sense to other people because the person keeps talking about different unrelated things.


Now, you're already taking one antipsychotic at the maximum dose. Taking two antipsychotics together can sometimes cause more side effects, so there has to be a good reason. The usual reason is that someone is having one of the four types of symptoms mentioned above.

Do you feel that you have any symptoms like this at the moment?

>I take max dose 400 mg, i think this psychiatrist should try lower my dose to 300 mg or give me oral medications again. I never liked abilify, my triglycerides are high!

Is there any antipsychotic, apart from Seroquel, than you found better?


It sounds to me like you feel afraid and restless, which makes it hard to have fun or relax. Your clonazepam might be helping the anxiety, but it's also quite common for people on regular clonazepam to feel depressed, especially if the dose is high. I think it's worth asking your psychiatrist if he would prescribe something for your anxiety symptoms.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1097104